Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Structure and representation of nonassociative algebras


Author: R. D. Schafer
Journal: Bull. Amer. Math. Soc. 61 (1955), 469-484
DOI: https://doi.org/10.1090/S0002-9904-1955-09974-9
MathSciNet review: 0072125
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1955-09974-9